Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had epidural cortisone shot in the spine for bulging discs. Having erection problems. Side effect?

I am 44, and had a epidural cortisone shot in the L5 area for relief of a few bulging discs. The injection was proceeding and in the middle i felt like i had to urinate, but no incontinence . 1 week after the shot, i am having erection problems. I have a morning erection, but when trying to be intimate, nothing. Prior to my injection, i have had a very fufilling sex life with NO impotence moments! please advise! thank you
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist, Surgical 's  Response
Dear Friend,

If you have mornig time errection then u r perfectly fine most likely errection problem is pscological because if there was any damage u wud have had other problems also


Dr. Vineet Saggar (MCh)
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor